# SDR SWAA2015110445745

- Difficulty date: September 22, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 69,359 hours, 56,561 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 6573761127
- Part serial: C05039P2528
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG FWD LUG, FWD LUG SHOCK STRUT BORE CORRODED.  R & R LT LG IAW MT.
